# SDR UPS96220792

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar Access Door
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION FRONT SPAR ACCESS DOOR ON RIGHT WING HAS CORROSION ON INNER AND OUTER SURFACE.  REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 57-10-1.  REPAIRED RT WING SPAR FUEL ACCESS CUTOUT IAW TRAMCO EWO 96-2423.
